Skip to main content
placeholder image

Infinite Families of Orthogonal Designs: I

Journal Article


Download full-text (Open Access)

Abstract


Publication Date


  • 2001

Citation


  • Seberry, J. R. & Koukouvinos, C. (2001). Infinite Families of Orthogonal Designs: I. Bulletin of the Institute of Combinatorics and its Applications, 33 35-41.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=2202&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/1186

Number Of Pages


  • 6

Start Page


  • 35

End Page


  • 41

Volume


  • 33

Place Of Publication


  • Winnipeg, Canada

Abstract


Publication Date


  • 2001

Citation


  • Seberry, J. R. & Koukouvinos, C. (2001). Infinite Families of Orthogonal Designs: I. Bulletin of the Institute of Combinatorics and its Applications, 33 35-41.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=2202&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/1186

Number Of Pages


  • 6

Start Page


  • 35

End Page


  • 41

Volume


  • 33

Place Of Publication


  • Winnipeg, Canada